# SDR IPXA2025021200052

- Difficulty date: February 6, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 30,553 hours, 20,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 12354H0624
- Condition: Overheated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L/H #1 WINDOW SHOWING SIGNS OF WINDOW HEAT OVERHEAT/ARCING DAMAGE INSTALLED L1 WINDOW IAW AMM 56-11-01 UP TO AERO DYNAMIC SEALANT REF T3F18E0061ZX1REF T3F18E0061ZX1 FOR AERO DYNAMIC SEALANT DEFERRAL
